# SDR AALA016025

- Difficulty date: March 1, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 17-20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-LAX - SEAT MOUNTED EMERGENCY EXIT LIGHTS AT ROWS 17, 18, 19 AND 20 NOT WORKING.  INSTALLED NEW BATTERY PACK, ALL EMERGENCY LIGHTS WORK OK.  (M)
